# SDR DXTA2024120401382

- Difficulty date: December 2, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N612QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0256
- Aircraft time: 4,970 hours, 3,277 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: 99148151
- Condition: Leaking
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, PASSENGERS NOTIFIED US OF A SQUEAL COMING FROM THE BACK. THE SQUEAL SEEMED TO BE COMING FROM THE UPPER EMERGENCY EXIT AREA.   PREPARED AND PRESSURIZED THE AIRCRAFT AND WE DID NOT HEAR ANY NOISE AFTER DEPRESSURIZING WE REMOVED THE EMER DOOR AND INSPECTED THE SEAL. THE TOP FORWARD CORNER SEEMED A LITTLE MORE WORN THAN THE OTHER CORNERS AND THE SEAL WAS SLATHERED IN PETROLEUM JELLY. WE REMOVED THE SEAL (P/N: 9914815-1, S/N: N/A), CLEANED UP ALL THE PETROLEUM JELLY AND REPLACED WITH A CUSTOMER SUPPLIED NEW SEAL. REINSTALLED THE DOOR AND REPRESSURIZED, NO LEAKS DETECTED. WORK PERFORMED IAW CESSNA 680A AMM 52-20-15.
